# SDR SIMA20140908002

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 35,864 hours, 32,526 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HI SPEED ABORT 80 KNOTS GPWS INOPERATIVE.  TERR INOP CAUTION.  ITEM DEFERRED IAW MEL 34-10.  PERFORMED HIGH ENERGY STOP INSPECTION IAW MM 5-20-16 NO DEFECTS NOTED AT THIS TIME.
